# SDR SWAA113325

- Difficulty date: April 18, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 73,439 hours, 61,575 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546527
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK FOUND CORROSION FWD CARGO COMPARTMENT ON FRAME, BS 500A END BETWEEN STR 28R TO STR 28L.  REPAIRED PER SRM.
